Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 89, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 13, 2025, 4:09 PM EDT for Collier County, Monroe County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2025, 4:09 PM EDT (20:09 UTC)
- Expired
- Jul 13, 2025, 4:35 PM EDT
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Key West, FL (KNQX), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3307 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WUUS52 KMFL 132009
SVRMFL
FLC021-087-132115-
/O.NEW.KMFL.SV.W.0089.250713T2009Z-250713T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
409 PM EDT Sun Jul 13 2025
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Collier County in southwestern Florida...
Northern Mainland Monroe County in southwestern Florida...
* Until 515 PM EDT.
* At 409 PM EDT, severe thunderstorms were located along a line
extending from near Big Cypress National Preserve to 11 miles north
of Wilderness Waterway, moving southeast around 15 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Big Cypress National Preserve, Loop Road Ee Center, and
Dade-Collier Training Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2573 8118 2603 8118 2600 8088 2576 8087
2569 8087
TIME...MOT...LOC 2009Z 295DEG 15KT 2601 8112 2581 8114
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter2 follow-up statements
128
WWUS52 KMFL 132027
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
427 PM EDT Sun Jul 13 2025
FLC021-087-132115-
/O.CON.KMFL.SV.W.0089.000000T0000Z-250713T2115Z/
Collier FL-Mainland Monroe FL-
427 PM EDT Sun Jul 13 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN COLLIER AND NORTHERN MAINLAND MONROE COUNTIES...
At 427 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Dade-Collier Training Airport to
6 miles north of Wilderness Waterway, moving southeast around 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Loop Road Ee Center, Dade-Collier Training Airport, and Big Cypress
National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2573 8118 2587 8118 2600 8102 2600 8088
2576 8087 2569 8087
TIME...MOT...LOC 2027Z 307DEG 10KT 2593 8096 2575 8114
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baxter324
WWUS52 KMFL 132035
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
435 PM EDT Sun Jul 13 2025
FLC021-087-132045-
/O.CAN.KMFL.SV.W.0089.000000T0000Z-250713T2115Z/
Collier FL-Mainland Monroe FL-
435 PM EDT Sun Jul 13 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER AND
NORTHERN MAINLAND MONROE COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
LAT...LON 2573 8118 2587 8118 2600 8102 2600 8088
2576 8087 2569 8087
TIME...MOT...LOC 2033Z 295DEG 15KT 2592 8093 2574 8111
$$
BaxterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:28 PM EDT, 41 minutes earlier. Its key messages:
- Updated at 117 PM EDT Sun Jul 13 2025
- Greatest threat for flooding on Monday across the east coast metros.
- Widespread 1-2" with scattered locations around 3-5". Reasonable worst case scenario would be a specific location or two could experience 5-7".
- Heavy rain threat continues through Wednesday but shifts primarily to the interior and west coast.
Area forecast discussion, Jul 13, 3:28 PM EDT, 41 minutes before
Area Forecast Discussion National Weather Service Miami FL 328 PM EDT Sun Jul 13 2025 ...New SHORT TERM, LONG TERM, AVIATION, MARINE... .KEY MESSAGES... Updated at 117 PM EDT Sun Jul 13 2025 - Greatest threat for flooding on Monday across the east coast metros. - Widespread 1-2" with scattered locations around 3-5". Reasonable worst case scenario would be a specific location or two could experience 5-7". - Heavy rain threat continues through Wednesday but shifts primarily to the interior and west coast. && .SHORT TERM... (Rest of today through Wednesday) Issued at 117 PM EDT Sun Jul 13 2025 The primary features responsible for the local weather through mid-week are a pair of TUTTs moving west through the Gulf and Atlantic. At the surface, their reflections are/will be a surface ridge over the eastern Gulf and a developing area of low pressure across the far western Atlantic and SE US. The steering flow between these low-level features will generally be out of the NW through Tuesday. While low-level flow remains weak today as these features continue to develop, the main threat will be slow storm motions along a somewhat pinned seabreeze boundary. So far though, slow-moving storms have only been able to produce about 1-1.5" before meandering elsewhere. Generally speaking, the threat for flooding or severe weather remains low today. On Monday, all the global ensemble suites indicate PWAT values climbing into the top 10th percentile of observed climatology for this time of year. As the low pressure system draws nearer, the low-level NW/WNW flow will increase as well and result in increased convergence along the east coast. More deep layer forcing will be present as well as the full-column synoptic ascent increases. As far as the evolution of storms is concerned for Monday, expect convection to spread south through the state where convergence is enhanced along the increasing wind field. Then later in the afternoon, convection will focus along the east coast. Generally speaking, expect 1-2" of rain in areas impacted by thunderstorms, with scattered amounts of 3-4" certainly a possibility. Right now, a reasonable worst case to consider on Monday will be along the east coast metros and could reach 5-7" in an isolated spot or two. Ensembles continue to show an anomalously moist background environment through Wednesday, however, with the surface low pressure moving into the Gulf and weak troughing in the lower troposphere, convergent flow will be reduced on Tuesday. In fact, flow will generally be transitioning to a southerly direction and may focus convection across the interior and Lake regions both Tuesday and Wednesday. With limited convective allowing model data available in the Tues/Wed range, the courser resolution guidance has similar rainfall amounts to Monday, with roughly 1-2" in locations impacted by thunderstorms and isolated to scattered amounts around 3-5". As southerly flow increase on Wednesday, the more progressive nature of storms may knock an inch or so off those amounts. The threat for flooding is naturally reduced as the focus shifts off the metros, but will have to monitor as more guidance comes in and the threat evolves to assess the flood potential if similar areas across the interior are impacted over multiple days. && .LONG TERM... (Wednesday night through next Saturday) Issued at 117 PM EDT Sun Jul 13 2025 Thursday will be the transition day to a more typical easterly flow regime that will persist into the weekend. Some influence from the passing upper wave may continue to result in pockets of heavier rain across the west coast on Thursday. Heat will return to being the main threat by the end of the week and into the weekend, with high temperatures in the low to middle 90s and heat indices climbing well into the 100s. && .AVIATION... (18Z TAFS) Issued at 117 PM EDT Sun Jul 13 2025 Storms have mostly moved inland, away from the southeast coast terminals (with the exception of PBI). Tempos will continue for the next hour or so but otherwise the TAFs remain generally on track advertising convection winding down late this afternoon and through the night. Tomorrow's expected storms fall just past the 18Z cutoff for this TAF issuance. Background WNW winds (away from storms) will prevail through the first half of tomorrow. && .MARINE... Issued at 117 PM EDT Sun Jul 13 2025 Light winds and low seas will prevail through mid-week. Winds will then turn solidly southeasterly and may increase to Cautionary levels as the western edge of high pressure becomes established across the western Atlantic. Showers and storms will be numerous through mid-week as well, before returning to more typical summertime coverage. && .PRELIMINARY POINT TEMPS/POPS... Miami 76 87 75 84 / 70 80 60 80 West Kendall 73 87 72 85 / 60 80 50 80 Opa-Locka 76 89 75 87 / 70 90 50 80 Homestead 75 87 74 85 / 70 80 60 80 Fort Lauderdale 75 87 75 85 / 70 90 50 80 N Ft Lauderdale 75 87 75 85 / 70 90 50 70 Pembroke Pines 78 90 77 88 / 70 80 50 80 West Palm Beach 74 87 74 86 / 70 80 40 70 Boca Raton 74 89 74 87 / 70 90 50 70 Naples 77 89 75 88 / 50 90 60 90 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Harrigan LONG TERM....Harrigan AVIATION...Harrigan
In the hours before
Special weather statement, Jul 13, 2:28 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
228 PM EDT Sun Jul 13 2025
FLZ075-174-131915-
Mainland Monroe FL-Far South Miami-Dade County FL-
228 PM EDT Sun Jul 13 2025
...A strong thunderstorm will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 315 PM EDT...
At 228 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Mahogany Hammock, or 11 miles northeast of
Flamingo, moving south at 5 to 10 mph.
HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Flamingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2514 8096 2534 8087 2529 8069 2515 8071
2517 8073 2516 8075 2515 8073 2515 8072
2514 8074 2516 8076 2514 8078 2516 8078
2515 8080 2518 8079 2518 8081 2516 8082
2518 8087 2516 8090 2514 8090
TIME...MOT...LOC 1828Z 015DEG 8KT 2525 8079
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jul 13, 2:33 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
233 PM EDT Sun Jul 13 2025
FLZ075-131915-
Mainland Monroe FL-
233 PM EDT Sun Jul 13 2025
...A strong thunderstorm will impact portions of central Mainland
Monroe County through 315 PM EDT...
At 232 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles southwest of Everglades National Park,
or 16 miles northeast of Northwest Cape Sable. This storm was nearly
stationary.
HAZARD...Wind gusts of 45 to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Everglades National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2527 8091 2527 8094 2530 8094 2530 8096
2534 8097 2533 8097 2533 8098 2535 8099
2533 8102 2535 8107 2539 8101 2541 8101
2542 8096 2543 8104 2543 8111 2550 8108
2554 8099 2535 8087 2525 8091
TIME...MOT...LOC 1832Z 194DEG 1KT 2541 8098
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Jul 13, 2:57 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Miami FL
257 PM EDT Sun Jul 13 2025
FLZ071-072-132000-
Inland Broward County FL-Metro Broward County FL-
257 PM EDT Sun Jul 13 2025
...A strong thunderstorm will impact portions of central Broward
County through 400 PM EDT...
At 257 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection I-75 And U.S. 27, or 10 miles
west of Sunrise. This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Weston, Mile Marker 30 On Alligator Alley, East Toll Gate On
Alligator Alley, Intersection I-75 And U.S. 27, and Intersection
Alligator Alley And Miami Canal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2627 8041 2614 8038 2606 8061 2625 8063
TIME...MOT...LOC 1857Z 068DEG 3KT 2619 8046
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 2:58 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Miami FL
258 PM EDT Sun Jul 13 2025
FLZ069-070-132000-
Coastal Collier County FL-Inland Collier County FL-
258 PM EDT Sun Jul 13 2025
...A strong thunderstorm will impact portions of south central
Collier County through 400 PM EDT...
At 258 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles southeast of Golden Gate Estates,
moving southeast at 10 to 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Everglades City, Carnestown, Copeland, Big Cypress National Preserve,
South Blocks Golde, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Jerome, Deep Lake, and Port Of The Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2611 8158 2622 8143 2595 8112 2586 8141
2587 8145 2587 8146 2586 8147 2587 8147
2588 8146 2588 8147 2589 8149
TIME...MOT...LOC 1858Z 320DEG 13KT 2612 8148
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 3:10 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Sun Jul 13 2025
FLZ067-068-168-132015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
310 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of southeastern Palm
Beach County through 415 PM EDT...
At 309 PM EDT, National Weather Service meteorologists were tracking
developing strong thunderstorms along a line extending from Lake
Worth to Boca Del Mar. Movement was nearly stationary or slowly
south.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boca Raton, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm
Beach, Highland Beach, Ocean Ridge, Greenacres, Palm Springs,
Lantana, Atlantis, Mission Bay, Boca Del Mar, Hamptons At Boca Raton,
Village Of Golf, Whisper Walk, Kings Point, Dunes Road, and Boca
Pointe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2659 8004 2658 8005 2653 8005 2655 8004
2643 8007 2633 8007 2634 8024 2665 8019
2665 8005 2663 8004 2665 8003 2662 8004
TIME...MOT...LOC 1909Z 199DEG 5KT 2664 8006 2637 8015
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 13, 3:56 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Sun Jul 13 2025
FLZ069-070-075-132100-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
356 PM EDT Sun Jul 13 2025
...Strong thunderstorms will impact portions of southeastern Collier
and northern Mainland Monroe Counties through 500 PM EDT...
At 356 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northwest
of Big Cypress National Preserve to 9 miles east of Chokoloskee.
Movement was east southeast around 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Cypress National Preserve, Loop Road Ee Center, and Dade-Collier
Training Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2612 8123 2609 8088 2582 8087 2573 8087
2580 8127
TIME...MOT...LOC 1956Z 296DEG 11KT 2609 8119 2581 8120
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:16 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jul 13, 2:28 PM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 13, 2:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jul 13, 2:44 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 101 min |
| Jul 13, 2:54 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jul 13, 2:57 PM EDT | Special Weather Statement | MFL | Broward | 63 min |
| Jul 13, 2:58 PM EDT | Special Weather Statement | MFL | Collier | 62 min |
| Jul 13, 3:04 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 19 min |
| Jul 13, 3:10 PM EDT | Special Weather Statement | MFL | Palm Beach | 65 min |
| Jul 13, 3:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 13, 3:56 PM EDT | Special Weather Statement | MFL | Monroe | 64 min |
| Jul 13, 4:00 PM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 29 hr |
| Jul 13, 4:38 PM EDT | Special Weather Statement | MFL | Monroe | 52 min |
| Jul 13, 5:24 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 13, 5:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 13, 5:35 PM EDT | Special Weather Statement | MFL | Hendry | 55 min |
| Jul 13, 6:00 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 15 min |
| Jul 13, 6:15 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jul 13, 6:22 PM EDT | Special Marine Warning | MFL | 83 min | |
| Jul 13, 6:31 PM EDT | Special Weather Statement | MFL | Glades | 59 min |
| Jul 13, 6:34 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 26 min |
| Jul 13, 6:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.